# SDR ASAA2017022019883

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,411 hours, 10,777 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: ABC57021
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, RESET WITH QRH PROCEDURE. ACFT GROUNDED. PERFORMED BITE IAW FIM 30-41 TASK 801.  FOUND SENSOR FAILURE. REPLACED COIL CHORD ASSEMBLY, NO FAULTS FOUND.
